# SDR CA150818009

- Difficulty date: August 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 34,502 hours
- Engine: Pwa PT6A34
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: CH5339904
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REGULARLY SCHEDULED INSPECTION, BOTH LEFT AND RIGHT HAND IGNITION LEADS WERE FOUND TO BE WORN AT THE IGNITER ATTACHMENT ENDS.
